# SDR CKSA96155

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW PREFLIGHT, CARGO LOADING DAMAGE WAS NOTED ON RIGHT HAND SIDE OF FUSELAGE, JUST AFT OF A PIT DOOR, AT APPROXIMATE LONGERON 28, FUSELAGE STA 412.  SKIN PUNCTURED AND LONGERON 28 DENTED AND CRACKED.  REMOVED DAMAGED AREA AS REQUIRED. COMPLIED WITH FLUSH REPAIR AND LONGERON 28 REPAIR BETWEEN RIGHT HAND FUSELAGE STA 400 TO 420 IAW AIA ENGINEERING SKETCH NR AIA/E/2333, FAA DER APPROVED 9-15-96.  NO FURTHER ACTION REQUIRED.
